MathSciNet Relay Station
MathSciNet bibliographic data
MR2139754 (2006m:54063) 54F15 (03C98 03E50 54B20 54D80 54H12)
Hart, K. P.; van der Steeg, B. J. Span, chainability and the continua $\Bbb H\sp *$ and $\Bbb I\sb u$. Topology Appl. 151 (2005), no. 1-3, 226–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement